# SDR AALA201701069010

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 16,746 hours, 6,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL FOR THE R4 DOOR SHOWING LOW PRESSURE.   MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
